# SDR ABXA000123

- Difficulty date: February 22, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47291
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99234361
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN FRAME STATION 718 WAS CRACKED AT THE FORWARD AND AFT UPPER INBOARD FLANGES EXTENDING INBOARD UNDER THE FLOORBEAM SPLICE ANGLES BETWEEN PT K - PT J AND RUNNING PAST PT 5, REF: SERVICE SKETCH 2765B, SHEET 7.  REPLACED FRAME IAW ABX REA D953-35438MR.
